Alert archive / Massachusetts / Gale Watches in 2012
Gale Watch 12, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this gale watch at Sep 17, 2012, 4:21 AM EDT. It took effect at Sep 18, 2012, 4:00 PM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Sep 17, 2012, 4:21 AM EDT (08:21 UTC)
- In effect from
- Sep 18, 2012, 4:00 PM EDT
- Expired
- Sep 17, 2012, 3:52 PM EDT
- In force
- Issued by
- NWS Boston/Norton, MA
The text
As transmitted, in the capitals the NWS used until 2016.
791 WHUS71 KBOX 170821 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 421 AM EDT MON SEP 17 2012 ...A SOUTHERLY GALE POSSIBLE LATE TUE INTO EARLY WED... .LOW PRESSURE WILL INTENSIFY RAPIDLY OVER THE EASTERN GREAT LAKES TUESDAY AND THEN TRACK INTO QUEBEC TUESDAY NIGHT AND WEDNESDAY. SOUTHERLY GALE FORCE WINDS MAY OVERSPREAD THE SOUTHERN NEW ENGLAND FROM LATE TUESDAY THROUGH TUESDAY NIGHT AND INTO EARLY WEDNESDAY. ANZ230>237-250-251-254>256-171630- /O.NEW.KBOX.GL.A.0012.120918T2000Z-120919T1500Z/ BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY- BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 421 AM EDT MON SEP 17 2012 ...GALE WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING. * WINDS AND SEAS...SOUTH WINDS 15 TO 25 KT WITH GUSTS UP TO 40 KT. SEAS 6 TO 11 FEET...HIGHEST SEAS ACROSS THE SOUTH COASTAL WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
2 follow-up statements
919 WHUS71 KBOX 171621 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1221 PM EDT MON SEP 17 2012 ...A SOUTHERLY GALE POSSIBLE LATE TUE INTO EARLY WED... .LOW PRESSURE WILL INTENSIFY RAPIDLY OVER THE EASTERN GREAT LAKES TUESDAY AND THEN TRACK INTO QUEBEC TUESDAY NIGHT INTO WEDNESDAY. SOUTHERLY GALE FORCE WINDS MAY OVERSPREAD THE SOUTHERN NEW ENGLAND FROM LATE TUESDAY THROUGH TUESDAY NIGHT AND INTO EARLY WEDNESDAY. ANZ230>237-250-251-254>256-180030- /O.CON.KBOX.GL.A.0012.120918T2000Z-120919T1500Z/ BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY- BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 1221 PM EDT MON SEP 17 2012 ...GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING... * WINDS AND SEAS...SOUTH WINDS 15 TO 25 KT WITH GUSTS UP TO 40 KT. SEAS 6 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ SIPPRELL
232 WHUS71 KBOX 171952 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 352 PM EDT MON SEP 17 2012 ...STORM FORCE SOUTHERLY WINDS POSSIBLE LATE TUESDAY INTO WEDNESDAY... .LOW PRESSURE WILL INTENSIFY RAPIDLY OVER THE EASTERN GREAT LAKES TUESDAY AND THEN TRACK INTO QUEBEC TUESDAY NIGHT INTO WEDNESDAY. SOUTHERLY STORM FORCE WINDS MAY OVERSPREAD THE MASSACHUSETTS AND RHODE ISLAND COASTAL WATERS LATE TUESDAY AND LAST INTO EARLY WEDNESDAY. ANZ230>237-250-251-254>256-180400- /O.CAN.KBOX.GL.A.0012.120918T2000Z-120919T1500Z/ /O.NEW.KBOX.SR.A.0002.120918T2000Z-120919T1500Z/ BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY- BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 352 PM EDT MON SEP 17 2012 ...STORM WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING... ...GALE WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A STORM WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING. THIS REPLACES THE GALE WATCH WHICH IS NO LONGER IN EFFECT. * WINDS AND SEAS...SOUTH WINDS 15 TO 25 KT WITH GUSTS UP TO 50 KT. SEAS 6 TO 11 FEET...HIGHEST ON THE OPEN SOUTH COASTAL WATERS. WAVES 1 TO 3 FEET IN BOSTON HARBOR AND 3 TO 5 FT ON NARRAGANSETT BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS OF 48 TO 63 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ JWD
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this gale watch went out at Sep 17, 4:09 AM EDT, 12 minutes earlier.
Area forecast discussion, Sep 17, 4:09 AM EDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
409 AM EDT MON SEP 17 2012
.SYNOPSIS...
HIGH PRES WILL BRING DRY AND SEASONABLY WARM WEATHER TODAY. A
STRONG COLD FRONT WILL BRING SHOWERS...ISOLATED THUNDERSTORMS...
LOCALLY HEAVY RAINFALL AND GUSTY SOUTHERLY WINDS WITH THE BRUNT OF
THE STORMY WEATHER OCCURRING TUE NIGHT INTO EARLY WEDNESDAY.
QUIETER WEATHER RETURNS LATER IN THE WEEK...WITH SHOWERS LINGERING
ON THE CAPE AND ISLANDS POSSIBLY THROUGH THURSDAY.
&&
.NEAR TERM /UNTIL 7 PM THIS EVENING/...
4 AM UPDATE...
RIDGING AND ASSOCIATED DRY AIRMASS HOLDS ON ACROSS NEW ENGLAND FOR
ONE MORE DAY. AFTER A CHILLY START THIS MORNING LOW LEVEL WARM AIR
ADVECTION COMMENCES THIS AFTN AS SURFACE HIGH MOVES OFFSHORE AND
RETURN FLOW BECOMES ESTABLISHED ACROSS THE AREA. THIS COMBINED WITH
PARTLY TO MOSTLY SUNNY CONDITIONS WILL YIELD WARMER TEMPERATURES
THAN SUNDAY. HIGHS THIS AFTERNOON WELL INTO THE 70S AWAY FROM THE
COASTLINE WHERE AFTN SEABREEZES WILL DEVELOP.
EARLY MORNING PATCHY FOG FROM RADIATIONAL COOLING OVERNIGHT WILL BURN
OFF FAIRLY QUICKLY AFTER SUNRISE TO YIELD MOSTLY SUNNY SKIES.
HOWEVER SUNSHINE MAY FADE THIS AFTN BEHIND JET INDUCED CIRRUS
LIFTING NORTH FROM THE MID ATLC REGION.
&&
.SHORT TERM /7 PM THIS EVENING THROUGH 6 PM TUESDAY/...
TONIGHT...
MOST OF THE NIGHT WILL BE DRY BUT TOWARD DAYBREAK GOOD MODEL
AGREEMENT THAT RAIN CURRENTLY OVER THE GULF STATES AND LWR MS VLY
WILL ENTER SOUTHERN NEW ENGLAND. GFS ON THE FAST EDGE OF THE GUID
REGARDING TIMING OF PRECIP...BUT REMAINDER OF GUID NOT TOO FAR
BEHIND INCLUDING THE 00Z EC AND 03Z SREF. NOT AS COOL AS PREVIOUS
NIGHTS WITH WIND OFF THE OCEAN AND RISING DEW PTS.
TUE...
SOUTHERN AND NORTHER STREAM ENERGY MERGE/PHASE OVER THE OH VLY WITH
SURFACE WAVE DEVELOPING ON FRONTAL BOUNDARY ACROSS THE EASTERN GREAT
LAKES. SHOWERS ASSOCIATED WITH ATTENDING WARM FRONT WILL OVERSPREAD
THE REGION TUE WITH HIGHEST POPS ACROSS WESTERN NEW ENGLAND. NOT
MUCH RAIN EXPECTED ACROSS EASTERN MA AS DEEP LAYER MOISTURE AND
FORCING FOR ASCENT ARE LIMITED ACROSS THIS AREA. HEAVIEST RAIN
APPEARS TO OCCUR LATER TUE NIGHT ALONG AND AHEAD OF APPROACHING
FRONTAL BOUNDARY. GOOD MODEL AGREEMENT ON TIMING OF PRECIP AND POPS.
OUR POPS ARE BASICALLY A MODEL BLEND OF EC/GFS/NAM AND SREF.
IT WILL BECOME WARM AND HUMID DURING THE AFTN AS WARM SECTOR
OVERSPREADS THE REGION. ALSO WINDS WILL PICKUP AS LOW LEVEL JET
DEVELOPS AHEAD OF APPROACHING FRONT. COULD SEE SOUTH WINDS GUSTS UP
TO 40 MPH TUE AFTN. WE MAY NEED A WIND ADVISORY FOR TUE AS THE EVENT
DRAWS CLOSER. REMOVED THUNDER FROM TUE FORECAST AS BEST INSTABILITY
AND FORCING FOR ASCENT APPEARS TO WAIT UNTIL TUE NIGHT INTO WED AM.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
HIGHLIGHTS...
* COLD FRONT BRINGS HEAVY RAIN AND GUSTY S WINDS TUE INTO WED
* SHOWERS MAY LINGER ACROSS SE MASS THROUGH THURSDAY
* LOW CHANCE FOR SHOWERS DURING NEXT WEEKEND
OVERVIEW...
MODELS ARE IN DECENT AGREEMENT ON OVERALL UPPER LEVEL PATTERN
ASSOCIATED WITH GREAT LAKES TROUGH. TIMING ON FRONTAL PASSAGE ON 00Z
MODEL SET IS COMPARABLE...INDICATING COLD FRONT MAY MOVE THROUGH
MUCH OF OUR CWA DURING TUESDAY NIGHT...OFFSHORE WEDNESDAY MORNING OR
AFTERNOON. ECMWF CONTINUES TO STALL FRONT CLOSE ENOUGH TO INFLUENCE
WEATHER ON THE CAPE AND ISLANDS DURING THU AND FRI. LATEST
SREF...AND GFS NOW INDICATE FRONT MAY ALSO LINGER CLOSE ENOUGH
PROVIDE SOME IMPACT. MODELS THEN DIFFER SUBSTANTIALLY FOR SAT THRU
SUN...AS TO WHETHER A SECOND COLD FRONT SWEEPS THROUGH THE AREA FROM
THE WEST. CONFIDENCE ON THE LAST COUPLE OF DAYS FOR THIS
FORECAST PACKAGE IS LOW. WILL KEEP TO A BLEND OF HPC AND PREVIOUS.
TUESDAY NIGHT AND WEDNESDAY...
LOW PRESSURE IN SOUTHEASTERN QUEBEC MOVES RAPIDLY NORTHWARD TUE
NIGHT WITH ASSOCIATED COLD FRONT TRACKING THROUGH MUCH OF SOUTHERN
NEW ENGLAND FROM W TO E. MODEL CONSENSUS IS NOW SLIGHTLY
FASTER...BRINGNIG COLD FRONT THROUGH EASTERN TWO THIRDS OF THE AREA
BY 12Z WED...TO THE CAPE AND ISLANDS BY 18Z AND THEN BRINGING IT E
OF THE CAPE AND ISLANDS BY 00Z THU. TUE NIGHT CONTINUING CATEGORICAL
POPS AS THERE IS SUBSTANTIAL LIFT AHEAD OF AND ALONG THE
FRONT...PWATS JUMP TO 2 INCHES AHEAD OF AND ALONG THE FRONT...AND
STRONG SOUTHERLY LOW LEVEL JET IS OVER THE AREA. H925 WINDS
SOUTHERLY AT 50 TO 60 KTS OVER EASTERN HALF OF THE AREA TUE NIGHT.
POTENTIAL FOR LOCALLY HEAVY RAINFALL...OVERALL QPF LOOKS NOW TO BE 1
TO 3 INCHES. HEAVIEST RAINFALL SHOULD BE TUESDAY NIGHT...DROPPING
OFF DURING THE DAY WED ESPECIALLY IN THE MORNING. GIVEN MOIST
ADIABATIC SOUNDINGS...LIS GOING BELOW ZERO FOR A PERIOD OF TIME AND
STRONG OMEGA ALONG THE FRONT HAVE INCLUDED POTENTIAL FOR
THUNDERSTORMS IN FORECAST WITH FRONTAL PASSAGE.
WITH THE STRONG LOW LEVEL JET TUESDAY NIGHT...GUSTY SOUTHERLY WINDS
WILL ALSO BE A CONCERN. AT THIS POINT...AM NOT FORECASTING ADVISORY
LEVEL WINDS...BUT THEY REMAIN A POSSIBILITY IF MIXING IS STRONG
ENOUGH TO BRING THOSE HIGHER WINDS TO THE SURFACE. THUNDERSTORMS
COULD ALSO MIX SOME OF THE STRONGER WINDS TO THE SURFACE.
THURSDAY AND FRIDAY...THERE CONTINUES TO BE SOME UNCERTAINTY WITH
RESPECT TO THE COLD FRONTAL PASSAGE...THE FRONT IS EXPECTED TO STALL
OUT BUT QUESTION IS HOW CLOSE IS IT TO OUR FAR SOUTHEASTERN ZONES
AND WILL IT KEEP CLOUDS AND SCATTERED SHOWERS IN OUR VICINITY/FAR
EASTERN ZONES. GFS NOW HAS TRENDED TO CLOSE ENOUGH AGREEMENT WITH THE
ECMWF TO HAVE A HIGHER CONFIDENCE TO GO WITH CHANCE POPS AND MOSTLY
CLOUDY NEAR AND OVER THE CAPE AND ISLANDS THURSDAY...DRIER AND MORE
SUNSHINE IN THE INTERIOR. FOR THIS PACKAGE WENT ONLY SLIGHT CHANCE
POP ON CAPE AND ISLANDS FOR FRI. SEASONABLE TEMPERATURES.
SATURDAY AND SUNDAY...STILL A LOW CONFIDENCE FORECAST WITH SOME
UNCERTAINTY AS TO WHETHER A FRONT WILL MOVE THROUGH THE AREA.
KEEPING SLIGHT CHANCE TO CHANCE POPS.
&&
.AVIATION /08Z MONDAY THROUGH FRIDAY/...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT
MODERATE...30 PERCENT TO 60 PERCENT
HIGH...GREATER THAN 60 PERCENT
SHORT TERM...
OTHER THAN BRIEF MVFR THIS MORNING IN PATCHY FOG ACROSS THE
INTERIOR...HIGH CONFIDENCE FOR VFR ALL TERMINALS TODAY. SEABREEZE
DEVELOPMENT LOOKS LIKELY MON AFTERNOON ALONG THE EAST AND SOUTH
COAST.VFR TO START TONIGHT BUT LOWERING TO MVFR IN PATCHY FOG
TOWARD MORNING ACROSS THE INTERIOR. MVFR WILL OVERSPREAD THE
REGION FROM WEST TO EAST IN SHOWERS TUE WITH HIGHEST PROBABILITY
OF RAIN WESTERN NEW ENGLAND.
KBOS TAF...HIGH CONFIDENCE FOR VFR TODAY AND TONIGHT. SEABREEZE
WILL LIKELY DEVELOP AROUND MIDDAY.
KBDL TAF...HIGH CONFIDENCE FOR VFR TODAY INTO EARLY TONIGHT...THEN
TRENDING TOWARD MVFR TOWARD TUE MORNING IN SHOWERS AND FOG.
OUTLOOK...TUE NIGHT THROUGH FRIDAY...
TUESDAY NIGHT AND WEDNESDAY...HIGH CONFIDENCE IN CONDITIONS LOWERING
TO MVFR/IFR IN SHOWERS...LOCALLY HEAVY RAIN...ESPECIALLY TUESDAY
NIGHT. SCATTERED THUNDERSTORMS EXPECTED TUESDAY NIGHT. CONDITIONS
IMPROVE TO VFR OVER THE INTERIOR DURING WEDNESDAY. LLWS POSSIBLE
PVD-BOS-MHT CORRIDOR AND EAST DURING TUESDAY NIGHT WITH 50-60 KT LOW
LEVEL JET.
THURSDAY AND FRIDAY...MODERATE CONFIDENCE. MAINLY VFR BUT MVFR
CONDITIONS COULD LINGER OVER SE NEW ENGLAND AND CAPE/ISLANDS.
&&
.MARINE...
TODAY...
NICE BOATING DAY WITH DIMINISHING NADINE SWELLS AND NOT MUCH WIND
WAVE GIVEN LIGHT SSW WINDS. GOOD VSBY EXCEPT FOR SOME PATCHY FOG
EARLY THIS MORNING NEAR SHORE. FORECAST CONFIDENCE HIGH.
TONIGHT...
SSW WINDS INCREASE A BIT AS SFC HIGH DRIFTS FARTHER OFSHR AND WARM
FRONT APPROACHES FROM THE SOUTH. SHOWERS AND FOG POSSIBLE TOWARD
MORNING ACROSS SOUTHERLY WATERS. FORECAST CONFIDENCE IS MODERATE.
TUE...
SSW WINDS UP TO 30 KT LKLY WITH LOW PROB OF 35 KT IN GUSTS. SHOWERS
LIKELY ESP WESTERN WATERS. FORECAST CONFIDENCE IS MODERATE.
OUTLOOK...TUESDAY NIGHT THROUGH FRIDAY...
MODERATE CONFIDENCE OF GALES TUESDAY NIGHT INTO WEDNESDAY WITH A
STRONG COLD FRONTAL PASSAGE...GALE WATCH BEING POSTED. SOUTHERLY
WINDS WILL INCREASE TUE NIGHT AND THEN DURING WEDNESDAY MORNING
TURN TO THE NORTHWEST AND GRADUALLY LESSEN IN STRENGTH.
WIND GUSTS CLOSE TO SCA THRESHOLDS THURSDAY...SEAS ON OUTER
COASTAL WATERS WILL REMAIN ABOVE 5 FEET FOR MUCH OF THE PERIOD.
WINDS AND SEAS EXPECTED TO BE BELOW SCA THRESHOLDS FRIDAY.
&&
.TIDES/COASTAL FLOODING...
VERY SIGNIFICANT LOW LEVEL SOUTHERLY FETCH DEVELOPS TUESDAY INTO
WEDNESDAY AND ANTICIPATING A 1 TO 1.5 FOOT STORM SURGE TO DEVELOP
ALONG SOUTH COAST LOCATIONS TUESDAY NIGHT INTO WEDNESDAY. SINCE THE
ASTRONOMICAL TIDES ARE RELATIVELY HIGH DURING THE SAME TIME
PERIOD...MINOR COASTAL FLOODING IS A RISK ALONG SOUTH COAST
LOCATIONS DURING THE TUESDAY NIGHT AND WEDNESDAY MORNING HIGH TIDES.
INCREASING WAVE ACTION FROM THE SOUTHERLY FETCH COULD PRESENT
SIGNIFICANT SPLASH OVER ISSUES ALONG THE MORE EXPOSED RI AND MA
SOUTH COASTS FROM WESTERLY TO FAIRHAVEN.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...GALE WATCH FROM TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING
FOR ANZ230>237-250-251-254>256.
&&
SYNOPSIS...NMB
NEAR TERM...NOCERA
SHORT TERM...NOCERA
LONG TERM...NMB
AVIATION...NOCERA/NMB
MARINE...NOCERA/NMB
TIDES/COASTAL FLOODING...Hazardous weather outlook, Sep 17, 4:14 AM EDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 414 AM EDT MON SEP 17 2012 CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-180815- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 414 AM EDT MON SEP 17 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A MODERATE TO HIGH PROBABILITY OF HEAVY RAINFALL...MAINLY TUESDAY NIGHT INTO EARLY WEDNESDAY MORNING...WHICH MAY LEAD TO POCKETS OF URBAN AND SMALL STREAM FLOODING. THERE IS ALSO A LOW PROBABILITY OF STRONG SOUTH WINDS REACHING WIND ADVISORY THRESHOLDS SOMETIME TUESDAY NIGHT WHICH COULD LINGER INTO WEDNESDAY. THERE IS ALSO A MODERATE PROBABILITY OF MINOR COASTAL FLOODING DURING THE HIGH TIDE WEDNESDAY MORNING ALONG THE SOUTH COAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. ANZ230>237-250-251-254>256-180815- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 414 AM EDT MON SEP 17 2012 ...GALE WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 17, 3:47 PM EDT | High Wind Watch | BOX | Barnstable, Bristol, Dukes, Essex, Franklin, Hampden and 7 more | 13 hr |
| Sep 17, 3:52 PM EDT | Storm Watch | BOX | 12 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.